# SDR DL76P090752

- Difficulty date: April 22, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 32,564 hours, 13,408 cycles
- Engine: Pwa PW4060
- Engine time: 46,004 hours, 8,995 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Part serial: 910458
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU START 15-20 PSI RT ENG BEGAN TO START W/N2 AT LEAST 8 THEN ROLLED BACK.  START VALVE LITE NORMAL. TRIED AIR FROM LT ENG NR N2 OR OIL PRESS.  REMOVED AND REPLACED NR 2 ENG STARTER.  OPS CKS NML.  INSTALLED STARTER BORROWED FROM AIR CANADA AIRLINES MFG P/N 774860A4 S/N MK94194 LEAK CK GOOD.  STARTER SERVICED WITH MODIL II OIL.
